Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology of group extensions


Authors: G. Hochschild and J.-P. Serre
Journal: Trans. Amer. Math. Soc. 74 (1953), 110-134
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0052438-8
MathSciNet review: 0052438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Sur la cohomologie des espaces où opère un groupe, C.R. Acad. Sci. Paris vol. 226 (1948) pp. 148-150, 303-305.
  • [2] H. Cartan and S. Eilenberg, Satellites des foncteurs de modules, not yet published.
  • [3] H. Cartan and J. Leray, Relations entre anneaux de cohomologie et groupe de Poincaré, Colloque Topologie Algebrique, Paris, 1947, pp. 83-85. MR 0035020 (11:678a)
  • [4] B. Eckmann, On complexes over a ring and restricted cohomology groups, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 275-281. MR 0022668 (9:244a)
  • [5] -, On infinite complexes with automorphisms, Proc. Nat. Acad. Sci. U.S.A. vol. 33, (1947) pp. 372-376. MR 0023057 (9:298d)
  • [6] S. Eilenberg, Homology of spaces with operators. I, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 378-417. MR 0021313 (9:52b)
  • [7] -, Topological methods in abstract algebra. Cohomology theory of groups, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 3-27. MR 0030523 (11:8b)
  • [8] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [9] -, Cohomology and Galois theory. I, Normality of algebras and Teichmüller's cocycle, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 1-20. MR 0025443 (10:5e)
  • [10] -, Homology of spaces with operators. II, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 49-99. MR 0033001 (11:379c)
  • [11] G. Hochschild, Local class field theory, Ann. of Math. vol. 51 (1950) pp. 331-347. MR 0033802 (11:490a)
  • [12] R. Lyndon, The cohomology theory of group extensions, Duke Math. J. vol. 15 (1948) pp. 271-292. MR 0025468 (10:10c)
  • [13] J-P. Serre, Cohomologie des extensions de groupes, C.R. Acad. Sci. Paris vol. 231 (1950) pp. 643-646. MR 0037506 (12:272f)
  • [14] -, Homologie singulière des espaces fibrés. Applications, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)
  • [15] O. Teichmüller, Über die sogenannte nichtkommutative Galoische Theorie und die Relation, Deutsche Mathematik vol. 5 (1940) pp. 138-149. MR 0002858 (2:122d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0052438-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society